A Caltech Library Service

Isomorphism of Borel full groups

Miller, Benjamin D. and Rosendal, Christian (2007) Isomorphism of Borel full groups. Proceedings of the American Mathematical Society, 135 (2). pp. 517-522. ISSN 0002-9939. doi:10.1090/S0002-9939-06-08542-X.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


Suppose that G and H are Polish groups which act in a Borel fashion on Polish spaces X and Y. Let E_G^X and E_H^Y denote the corresponding orbit equivalence relations, and [G] and [H] the corresponding Borel full groups. Modulo the obvious counterexamples, we show that [G] ≅ [H] ⇔ E_G^X ≅_B E_H^Y

Item Type:Article
Related URLs:
Additional Information:© 2006 American Mathematical Society. Reverts to public domain 28 years from publication. Received by the editors June 20, 2005 and, in revised form, September 6, 2005. Posted: August 8, 2006. Communicated by Julia Knight. The first author was supported in part by NSF VIGRE Grant DMS-0502315
Funding AgencyGrant Number
NSF VIGRE GrantDMS-0502315
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet review2255298
Issue or Number:2
Classification Code:MSC (2000): Primary 03E15
Record Number:CaltechAUTHORS:20110809-114329975
Persistent URL:
Official Citation:Isomorphism of Borel full groups Benjamin D. Miller; Christian Rosendal Proc. Amer. Math. Soc. 135 (2007), 517-522. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2255298
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:24764
Deposited By: Ruth Sustaita
Deposited On:09 Aug 2011 22:35
Last Modified:09 Nov 2021 16:26

Repository Staff Only: item control page